# SDR SIMA200127711

- Difficulty date: October 2, 2001
- Submitted: November 6, 2001
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 3,301 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD DIGITAL CORRODED.  REPAIRED FORWARD DIGITAL IAW EMB145 SRM.  (M)
